# SDR SWIA201642226

- Difficulty date: May 17, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 35,166 hours, 29,659 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD SIDE OF THE AFT PRESSURE BULKHEAD, FS 621, HAS A DENT APPROXIMATELY 2" ABOVE THE FLOOR LEVEL JUST INBD OF LBL 27.  COMPLIED WITH PERMANENT REPAIR OF FS 621.00 PRESSURE BULKHEAD WEB BETWEEN LBL 18.00 AND LBL 27.50 IAW REO.  FUSELAGE PRESSURE LEAK CHECK GOOD.
